Odd Prime Labeling For Some Arrow Related Graphs
DOI:
https://doi.org/10.23755/rm.v46i0.1059Keywords:
Prime graph, Odd prime graph, Arrow graphs.Abstract
In a graph G a mapping g is known as odd prime labeling , if g is abijection from V to f1; 3; 5; ::::; 2jVj - 1g satisfying the condition that
for each line xy in G the gcd of the labels of end points (g(x); g(y)) is
one. In this article we prove that some new arrow related graphs such
as A2
y, A3 y,A5 y, are all odd prime graphs. Also we prove that double
arrow graphs, DA2 y and DA3 y are odd prime graphs.
References
J. Bondy and J. Murthy. Graph Theory and Applications. North-Holland, New
York, 1976.
T. Deretsky, S. Lee, and J. Mitchem. On vertex prime labelings of graphs, in
graph theory, combinatorics and applications, j. alavi, g. chartrand, o. oellerman, and a. schwenk, eds.,. Proceedings 6th International Conference Theory
and Applications of Graphs (Wiley, New York),, 1:359 – 369, 1991.
E. Esakkiammal, K. Thirusangu, and S. Seethalakshmi. Luck point labeling of hsuper subdivision of path graphs,. Recent Trends in Graph
Theory and Combinatorics GTCOMB, 1:42 – 49, 2006.
J. Gallian. A dynamic survey of graph labeling. The Electronics Journal of Combinatorics, 2015.
V. Kaneria, M. M.Jariya, and H. Makadia. Graceful of arrow graphs and double
arrow graph. Malaya Journal of Mat, 3(4):382– 386, 2015
S. Meena and P. Kavitha. Prime labeling for some butterfly related graphs. International Journal of Mathematical Archive, 5(10):15– 25, 2014.
S. Meena and K.Vaithilingam. Prime labeling for some crown related graphs.
International Journal of Scientific & Technology Research, 2(3):92– 95, 2013.
S. Meena, G.Ganalakshmi, and P.Kavitha. Odd prime labeling for some new
classes of graph.(communicated). SEAM, 2021.
U. Prajapati and K. P.Shah. On odd prime labeling. International journal of
Research and Analytical Reviews, 5(4):284– 294, 2018.
A. Tout, A. N.Dabboucy, and K. Howalla. Prime labeling of graphs. Nat. Acad.
Sci letters., 11:365– 368, 1982.
V. Vaidhya and K. K.Kanani. Prime labeling for some cycle related graphs. Journal of Mathematics Research, 2(2):98– 104, 2010.
Downloads
Published
Issue
Section
License
This journal provides immediate open access to its content on the principle that making research freely available to the public supports a greater global exchange of knowledge. The journal is committed to real and immediate open access for academic work. All of the journal articles are free to access immediately from the date of publication. There are no charge for readers to download articles and reviews for their own scholarly use. Benefits of open access for authors, include:
- Free access for all users worldwide
- Increased visibility and readership
- Rapid publication
- No spatial constraints
- Authors can share their research papers on their personal web-pages (i.e. ResearchGate, etc.)
Ratio Mathematica publishes open access articles under the terms of the Creative Commons Attribution (CC BY) License. The Creative Commons Attribution License (CC-BY) allows users to copy, distribute and transmit an article, adapt the article and make commercial use of the article. The CC BY license permits commercial and non-commercial re-use of an open access article, as long as the author is properly attributed. Copyright on any research article published by Ratio Mathematica is retained by the author(s). Authors grant Ratio Mathematica a license to publish the article and identify itself as the original publisher. Authors also grant any third party the right to use the article freely as long as its original authors, citation details and publisher are identified.
For further information visit: https://creativecommons.org/licenses/by/3.0/. The following logo will appear in any paper that will be published from the volume number 31/2016 onwards.